# SDR SWAA2024040566987

- Difficulty date: March 23, 2024
- Submitted: April 5, 2024
- Operation: Air carrier
- Aircraft: N8628A
- Make and model: Boeing 737-8H4
- Aircraft serial: 42384
- Aircraft time: 33,352 hours, 15,915 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Balance Weight
- Part number: UNKNOWN
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H WING L/E SPLIT SCIMITAR WINGLET BALLAST WEIGHT IS CORRODED.<[01] REMOVED FASTENERS IN WEIGHTS TO F.O.M.;[02] REMOVED WING TIP PANEL ABOVE WEIGHTS TO F.O.M.;[03] CLEANED PER BAC5748 NO CORROSION NOTED OK TO CONTINUE WITH EA M-27-157-00365.;[04] C/W INSPECTION.;[05] DUE TO WORN FINISH AND CONTAMINATION PRESENT ON ALL OF THE LEFT HAND BALLAST WEIGHTS; ALL OF THE WEIGHTS SHOULD BE REMOVED FOR CLEANUP AND INSPECTION AS NOTED IN MULTI-EA M-22-157-00365; BARCODE TTG8Q00SARPJ.;[06] REJECT: CORRECTIVE ACTION #1 AND #2 INDICATE WORKED PERFORMED BUT DO NOT SPECIFY THE REFERENCE USED AS REQUIRED PER MPM 51.03.01.  PLEASE SEE INSPRJCT PAUSE NOTES UNDER 'TASK INFORMATION' TAB FOR GUIDANCE ON THIS REJECTION.;[07] INSTALLED FASTENERS TO WEIGHTS PER AVIATION PARTNERS BOEING SUPPLEMENT MAINTENANCE 57-44-02. TORQUED AS PER SAME.;[08] INSTALLED WINGTIP PANEL PER SRM 51-40-02.;[09] STEP #8 ENTERED IN ERROR. INCORRECT REFERENCE.;[10] INSTALLED WING TIP PANEL PER AVIATION PARTNERS BOEING SUPPLEMENT MAINTENANCE 57-44-02.;[11] REPAIRED PER EA M-22-157-00365. CLEANED ARE PER SAME; FOUND NO SIGNS OF CORROSION AS PER EA AND GENERAL INSPECTION (GVI) REFERENCE SRM 51-00-06-0G-0.;[12] C/W INSPECTION.;[13] CERTIFIED INSTALLED WING TIP PANEL PER AVIATION PARTNERS BOEING SUPPLEMENT MAINTENANCE 57-44-02
